MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HIV DUO; HIV DETECTION TEST

ROCHE DIAGNOSTICS ELECSYS HIV DUO; HIV DETECTION TEST
Catalog Number 08836973190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation reviewed the data set provided by the customer: the calibration results are within the specified ranges.The qc results are within the specified ranges.The preanalytical data do not indicate any issues.Product labeling states: "interpretation of the results.Numeric result - coi >/= 1.00.Result message - reactive.Interpretation/further steps - reactive in the elecsys hiv duo assay.All initially reactive samples should be redetermined in duplicate with the elecsys hiv duo assay.Redetermination of samples with an initial coi = 1.00 can be performed automatically." "repeatedly reactive samples must be confirmed according to recommended confirmatory algorithms.Confirmatory tests include western blot and hiv rna tests.For the right choice of method: the module-specific subresult for hivag and ahiv can be used." "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings." the cause of the event could not be determined.The assay is performing according to specifications.
 
Event or Problem Description
The initial reporter received a questionable elecsys hiv duo result for one serum sample tested on the cobas e 801 analytical unit.On (b)(6)-2026: the initial result of the patient's serum sample from the analyzer was 32.0 coi (reactive).On (b)(6) 2026: the initial result of the patient's plasma sample from the advia centaur analyzer was <0.05 index (non-reactive).The repeat result from the advia centaur analyzer was 0.204 index (non-reactive).The repeat result of the patient's plasma sample from the analyzer was 0.232 coi (non-reactive).The repeat result of the patient's serum sample from an alinity analyzer was "negative".

Brand Name
ELECSYS HIV DUO
Common Device Name
HIV DETECTION TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24902506
Report Number1823260-2026-01449
Device Sequence Number18617216
Product Code MZF
UDI-Device Identifier07613336166949
UDI-Public07613336166949
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
BP190403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836973190
Device Lot Number910947
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale